# SDR HYIA20160120001

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: C4020123
- Aircraft time: 17,496 hours, 2,151 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101397
- Part serial: 1305X
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NOSE GEAR DOWN & LOCK REMAINED ON.  LOWERED GEAR IAW CHECKLIST & GOT 3 GREEN NORMAL INDICATIONS.  LANDED ON MAINS, BUT COULD NOT FEEL NOSE GEAR AS WE LOWERED NOSE.  ABORTED LANDING & LT GEAR DOWN.  FELT A CLUNK & HEARD IT ON CLIMB OUT.  PERFORMED BLOW DOWN CHECKLIST & LANDED NORMALLY.  R & R NOSE GEAR ACTUATOR, PERFORMED RETRACTION & EXTENSION TEST IAW AMM & SBMEB 91-12.
